# SDR FDEA201504141229

- Difficulty date: April 14, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310
- Aircraft serial: 457
- Aircraft time: 506 hours, 15,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A53978476202
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CROSSBEAM RT SIDE FITTING, CORRODED AT FRAME 62.   REPLACED THE RT SIDE CORRODED FITTING, CROSSBEAM, IAW SRM 51-40-21.
